Mathematische Annalen

, Volume 279, Issue 2, pp 253–265

Scalar curvature of a metric with unit volume

  • Osamu Kobayashi
Article

DOI: 10.1007/BF01461722

Cite this article as:
Kobayashi, O. Math. Ann. (1987) 279: 253. doi:10.1007/BF01461722

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Osamu Kobayashi
    • 1
    • 2
  1. 1.Department of MathematicsKeio UniversityHiyoshi, YokahamaJapan
  2. 2.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany